# SDR 2D7A201612300001

- Difficulty date: December 30, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N999YV
- Make and model: Boeing 767241
- Aircraft serial: 23801
- Engine: Ge CF680C2B2
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20132A
- Part serial: 84289
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, THE EXIT SIGNS WOULD NOT ILLUMINATE.  FOUND THE BATTERY PACK DISCHARGED.
